ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
TSM-345 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "she is scared to death and wants them out" and "she has already had non-hodgkin's lymphoma" - not related to the device.Patient later reported "rupture via mri and mammogram, pain, drastically deformed, and one side headed up to the shoulder and other hanging down waist".Healthcare professional later reported rupture and exchange from textured to smooth due to the concerns of the product.This record is for the left side.The device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.